# SDR UIEA2020020100159

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 82,130 hours, 24,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 10-15 MIN AFTER TAKEOFF IN CLIMB AT FL340, CAPT AND F/O NOTED AN ACRID SMELL IN THE COCKPIT. "SMOKE, FIRE OR FUMES" QRH RUN ON GROUND, EVACUATION CHECKLIST RUN.( PERFORMED INSPECTION IAW AMM 05-51-56/201 AND 21-00-21. COULD NOT DUPLICATE SMELL. PERFORMED ENG RUNS W/PRESSURIZATION, CHECKED ALL C/B PANELS, BTBS, BAT CHARGERS, WINDOW HEAT, COCKPIT LRU MODULES, AND GCU'S. NO SMELL NOTED, CANNOT DUPLICATE. AIRCREW WAS AT A/C DURING ALL T/S. SUSPECTED HAZMAT IN CONTAINERIZED CARGO.   LP 1177154 ITEM M3: CARGO ON BOARD ALL REQUIRED AIRWORTHINESS VERIFICATION, DHL INSPECTED CARGO, OK FOR SVC.  LP 1177155, ITEM M6: C/W AP 16508 (WATER EXTRACTORS INSPECTION, NIL FINDINGS).  LP 1177156, ITEM M7: INSPECTED AND CLEANED HEPA FILTER PER AMM 21-58-30. M8: INSPECTED APU BLEED DUCT IN LEFT MAIN GEAR WHEEL, NO DEFECTS NOTED PER AMM 36-11-00. M9: INSPECTED FLT DECK TRIM AIR MODULE, NO DEFECT NOTED PER AMM 21-61-01.  LP 1177157, ITEM M10: INSPECTED BOTH SUPPLY AND EXHAUST E&E COOLING FANS, NO DEFECTS NOTED PER AMM 21-58-02. M11: PERFORMED HIGH POWER RUNS IAW AMM 71-00-00, PERFORMED CONTAMINATION REMOVAL IAW AMM 21-00-21-102-030. PERFORMED CABIN PRESSURIZATION IAW AMM 05-51-24, ENGINE SOURCE USED. NO ODOR/FUMES NOTED. NO DEFECTS NOTED. A/C OK FOR SVC. )
